E. Allgower and K. Georg, "Introduction to Numerical Continuation Methods," Reprint of the 1990 edition [Springer-Verlag, Berlin; MR1059455 (92a:65165)], Classics in Applied Mathematics, 45, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 2003.
J. Baumgarte, Stabilization of constraints and integrals of motion in dynamical systems, Computer Methods in Applied Mechanics and Engineering, 1 (1972), 1-16.doi: 10.1016/0045-7825(72)90018-7.
K. Engelborghs, T. Luzyanina and D. Roose, Numerical bifurcation analysis of delay differential equations using DDE-BIFTOOL, ACM Transactions on Mathematical Software, 28 (2002), 1-21.doi: 10.1145/513001.513002.
J. Guckenheimer and P. Holmes, "Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields," Revised and corrected reprint of the 1983 original, Applied Mathematical Sciences, 42, Springer-Verlag, New York, 1990.
S. Guo, Equivariant Hopf bifurcation for functional differential equations of mixed type, Applied Mathmeatics Letters, 24 (2011), 724-730.doi: 10.1016/j.aml.2010.12.017.
F. Hartung, T. Krisztin, H.-O. Walther and J. Wu, Functional differential equations with state-dependent delays: Theory and applications, in "Handbook of Differential Equations: Ordinary Differential Equations" (eds. P. Drábek, A. Cañada and A. Fonda), Vol. III, Handb. Differ. Equ., Elsevier/North-Holland, Amsterdam, (2006), 435-545.
A. R. Humphries, O. DeMasi, F. M. Magpantay and F. Upham, Dynamics of a delay differential equation with multiple state-dependent delays, Discrete and Continuous Dynamical Systems - Series A, 32 (2012), 2701-2727.
T. Insperger, D. A. W. Barton and G. Stépán, Criticality of Hopf bifurcation in state-dependent delay model of turning processes, International Journal of Non-Linear Mechanics, 43 (2008), 140-149.doi: 10.1016/j.ijnonlinmec.2007.11.002.
T. Insperger, G. Stépán and J. Turi, State-dependent delay model for regenerative cutting processes, in "Proceedings of the Fifth EUROMECH Nonlinear Dynamics Conference," Eindhoven, Netherlands, 2005.
W. Krawcewicz and J. Wu, "Theory of Degrees with Applications to Bifurcations and Differential Equations," Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, Inc., New York, 1997.
T. Krisztin, A local unstable manifold for differential equations with state-dependent delay, Discrete Contin. Dynam. Systems, 9 (2003), 993-1028.doi: 10.3934/dcds.2003.9.993.
J. Mallet-Paret, R. D. Nussbaum and P. Paraskevopoulos, Periodic solutions for functional-differential equations with multiple state-dependent time lags, Topological Methods in Nonlinear Analysis, 3 (1994), 101-162.
G Stépán, "Retarded Dynamical Systems: Stability and Characteristic Functions," Pitman Research Notes in Mathematics Series, 210, Longman Scientific & Technical, Harlow, copublished in the United States with John Wiley & Sons, Inc., New York, 1989.
H.-O. Walther, Smoothness of semiflows for differential equations with delay that depends on the solution, Journal of Mathematical Sciences, 124 (2004), 5193-5207.doi: 10.1023/B:JOTH.0000047253.23098.12.
E. Winston, Uniqueness of the zero solution for delay differential equations with state dependence, J. Diff. Eqs., 7 (1970), 395-405.doi: 10.1016/0022-0396(70)90118-X.
J. Wu, Symmetric functional-differential equations and neural networks with memory, Transactions of the AMS, 350 (1998), 4799-4838.doi: 10.1090/S0002-9947-98-02083-2.